# SDR CA100722007

- Difficulty date: July 15, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,613 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: C0174
- Condition: Leaking
- Location: Swashplate
- Part time: 1,719 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SWASHPLATE BEARING WAS LEAKING BLACK FLUID AND THE BEARING WAS FOUND LOOSE.
